# SDR USAA2010062891289

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,944 hours, 11,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1757 - LAS - EEL - L-3 DOOR EMERGENCY EXIT SIGN LENS COVER BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN LENS COVER PER AIRBUS MAINTENANCE MANUAL 33-51-13.
